Here is My Question:
I'm taking Tecfidera and have no issues so far but I'm expecting supply disruption that can take up to 1 week, now my question is am I going to experience any issues when I get on the tablets again? Thank you
It is possible that some of the initial side-effects you experienced when first starting Tecfidera may reappear after restarting Tecfidera a week later, but these should be minimal and resolve quickly if you are not having problems now.
Revere P (Rip) Kinkel, MDProfessor of Clinical Neurosciences
Director of the Multiple Sclerosis Program
Clinical Neurosciences Director
University of California San Diego
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.